I have been diagnosed with CIDP since 1/2012 (EMG shows demyelinating features with some nerve conduction block) and have been on 40 g of IVIG q 2 weeks for past 6 months. mds say that i dont have "classic" CIDP but a variant of it. up until recently my symptoms were all peripheral: weakness and fasiculations in my arms and legs. now i have fasiculations in my tongue. the last visit an EMG of my tongue was done and it was "normal" no denervation (but i wasnt symptomatic then). Could this be MND? true CIDP wouldnt affect the tongue since thats bulbar, right?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.